Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 30, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 25, 2008, 3:05 AM CDT for 4 counties in Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2008, 3:05 AM CDT (08:05 UTC)
- Expired
- Jun 25, 2008, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, MO, Chariton County, MO, Macon County, MO, Randolph County, MO
The radar
The Pleasant Hill radar (KEAX), 142 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.1 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2468 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1249 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 11.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 250810
FFWEAX
MOC033-041-121-175-251400-
/O.NEW.KEAX.FF.W.0030.080625T0805Z-080625T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
305 AM CDT WED JUN 25 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHARITON COUNTY IN NORTH CENTRAL MISSOURI
EXTREME EASTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI
RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI
EXTREME SOUTHERN MACON COUNTY IN NORTH CENTRAL MISSOURI
* UNTIL 900 AM CDT
* AT 302 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR ESTIMATES BETWEEN 2 AND 3 INCHES OF
RAIN HAS FALLEN NORTH OF A BOSWORTH TO TRIPLETT TO BYNUMVILLE LINE
SINCE TUESDAY EVENING. AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS
LIKELY TO FALL OVER THE WARNED AREA THROUGH 6 AM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HUNTSVILLE...MOBERLY...SALISBURY...BRUNSWICK...CAIRO AND
KEYTESVILLE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
LAT...LON 3968 9229 3938 9232 3938 9315 3941 9319
3938 9320 3938 9329 3962 9329 3963 9295
3970 9295
$$
MJ1 follow-up statement
000
WGUS73 KEAX 251402
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
859 AM CDT WED JUN 25 2008
MOC033-041-121-175-251414-
/O.EXP.KEAX.FF.W.0030.000000T0000Z-080625T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH MO-CARROLL MO-CHARITON MO-MACON MO-
859 AM CDT WED JUN 25 2008
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
MACON...CHARITON...NORTHEASTERN CARROLL AND RANDOLPH COUNTIES WILL BE
ALLOWED TO EXPIRE AT 900 AM CDT...
THE FLASH FLOOD WARNING WHICH WAS IN EFFECT HAS BEEN REPLACED BY AN
AREAL FLOOD WARNING IN EFFECT UNTIL 600 PM CDT WEDNESDAY. WHILE RAIN
HAS ENDED ACROSS THE WARNING AREA...FLOODING WILL CONTINUE FOR MUCH
OF THE NEXT DAY. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT
TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3968 9229 3938 9232 3938 9315 3941 9319
3938 9320 3938 9329 3962 9329 3963 9295
3970 9295
$$
DUXWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 12:29 AM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jun 25, 12:29 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1229 AM CDT WED JUN 25 2008
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
MCV HAS MOVED INTO NWRN MO WITH CONVECTION GRADUALLY ON THE INCREASE
FROM NORTH OF INTERSTATE 70 TO NEAR THE IA BDR. SVR THREAT WILL
SLOWLY DIMINISH AS THE MDT INSTABILITY BECOMES MORE ELEVATED IN
NATURE. PRIMARY SVR THREAT THROUGH AT LEAST MIDNIGHT WILL BE LARGE
HAIL.
HAVE ALSO ADJUSTED THE HEAVY RAIN THREAT A LITTLE NORTH AND SHIFTED
THE FFA ACCORDINGLY. PRECIPITABLE WATER VALUES STILL NEAR 1.75 INCHES
IN THE WATCH AREA WITH FFG GUIDANCE VALUES BETWEEN 1 AND 2 INCHES.
DB
&&
.PREV DISCUSSION... /ISSUED 620 PM CDT TUE JUN 24 2008/
CONCERN IN THE SHORT TERM IS THE SEVERE AND HEAVY RAIN POTENTIAL.
MCV WAS LOCATED IN XTRM SCNTRL KS EAST OF GRI WITH A NARROW TROPICAL
FETCH AHEAD OF THE MCV FM NWRN OK TO NWRN MO. AN OUTFLOW BOUNDARY/WRM
FRNT WAS LOCATED FROM JUST SOUTH OF MKC TO NR DMO. THE INTERACTION OF
THE MCV AND THE FUTURE LOCATION OF THE BOUNDARY WILL BE CRITICAL FOR
SVR WX DEVELOPMENT AND HEAVY RAINFALL. CLOUD COVER WILL KEEP BOUNDARY
FM MVG RAPIDLY NORTH LATE THIS AFTN WITH THE BOUNDARY LIKELY TO FLANK
I-70 BY EARLY THIS EVENING. THE BOUNDARY WILL BE THE FOCUS FOR
THUNDERSTORM DEVELOPMENT...WITH ACTIVITY MAINLY ALONG AND NORTH OF
THE BOUNDARY. AN UNSTABLE AIR MASS WAS IN PLACE ACR SWRN/WCNTRL MO
WITH SBCAPES IN EXCESS OF 3000 J/KG. SFC-6KM SHEAR BETWEEN 30-40 WAS
ALSO NOTED NORTH OF THE BOUNDARY. LARGE HAIL AND DAMAGING WINDS WILL
BE THE PRIMARY THREATS. HOWEVER...ENHANCED HELICITY NEAR THE BOUNDARY
MAY TRIGGER ISOLATED TORNADOES.
THE BOUNDARY WILL BE SLOW TO SHIFT NORTH TONIGHT AND GIVEN THE MCV
TRACK AND SFC-6KM SHEAR VECTOR...THUNDERSTORMS MAY TRAIN OVER THE
SAME AREA LATE THIS AFTN AND TNGT...MAINLY IN A CORRIDOR FROM I-70 TO
ROUTE 36. HAVE ISSUED AN FFA FOR THIS AREA. CONFIDENCE IS NOT HIGH AT
THIS TIME AND THE FFA MAY NEED TO BE SHIFTED NORTH TO REFLECT CURRENT
TRENDS.
RIDGE GRADUALLY BUILDS WEDNESDAY AND THURSDAY WITH WEAK SHORTWAVES
BRUSHING THE EXTREME NRN CWA. CAP ALSO STRENGTHENS A LITTLE THE NEXT
COUPLE OF DAYS...BUT MAY NOT PRECLUDE A FEW THUNDERSTORMS MAINLY NEAR
THE IOWA BORDER. OTHERWISE...TEMPERATURES TO WARM THROUGH THURSDAY
WITH A COMPROMISE OF THE MAV/MET PREFERRED.
DB
MEDIUM RANGE (FRI-TUE)
MEDIUM RANGE FORECAST FOCUSED ON PRECIPITATION CHANCES LATE THIS
WEEK AS WELL AS TEMPERATURES. OVERALL MODEL GUIDANCE TRYING TO
DEPICT LOW AMPLITUDE LONG WAVE RIDGING ACROSS THE CENTRAL UNITED
STATES BY FRIDAY. HOWEVER...STRONG MID-LVL SHORTWAVE IS EXPECTED TO
DROP SOUTHWARD OUT OF SOUTHERN CANADA BY THURSDAY NIGHT. A HIGH
DEGREE OF VARIABILITY EXISTS AS TO THE STRENGTH AND LOCATION OF
THIS TROUGH...AS MODELS CONTINUE TO STRUGGLE TO RESOLVE WEAKER
MID-LVL WAVES TRANSVERSING THROUGH THE CENTRAL PLAINS PRIOR TO
FRIDAY. REGARDLESS...SLOW MOVING FRONTAL BOUNDARY WILL TRY TO DROP
INTO THE CWA ON FRIDAY...WITH POTENTIAL FOR ADDITIONAL EXCESSIVE
RAINFALL FRIDAY AND INTO EARLY SATURDAY.
FRONTAL BOUNDARY IS EXPECTED TO DROP TO THE SOUTH OF THE REGION BY
SATURDAY AFTN...AS SHORTWAVE TROUGH DEEPENS OVER THE GREAT LAKES.
THIS WOULD INDUCE NW FLOW ACROSS THE REGION FOR THE SAT-MON TIME
PERIODS AND WITH MOISTURE SHUNTED TO THE SOUTH...GENERALLY DRY
CONDITIONS. HAVE REMAINED COOLER THAN CURRENT HPC GUIDANCE GIVEN
THE FLOW PATTERN AND LIKELY SATURATED GROUNDS. TEMPS WILL GENERALLY
RUN IN THE UPPER 80S...WITH 90 DEGREES NOT OUT OF THE QUESTION
COMPLETELY.
WHILE ONLY SPECULATION AT THIS POINT GIVEN MODEL UNCERTAINTY...SEEMS
AS IF TYPICALLY STRONG MID-LVL RIDGING WILL REMAIN AT BAY THROUGH
MUCH OF NEXT WEEK. THIS WILL ONCE AGAIN LEAVE THE REGION IN A
RATHER UNSETTLED PATTERN INDICATIVE OF INCREASING MOISTURE...
WEAK-MID LVL SHORTWAVES...AND ON AND OFF PRECIPITATION BY EARLY NEXT
WEEK. AS A RESULT HAVE INTRODUCED SLIGHT CHANCE POPS FOR THE MON
NIGHT THROUGH WED TIME FRAME.
DUX
.AVIATION...
FOR THE 06Z TAFS...CURRENTLY THUNDERSTORM ACTIVITY HAS PUSHED OFF TO
THE NORTHEAST OF ALL THE TERMINALS. HOWEVER...THE KSTJ TERMINAL
STILL MIGHT GET SOME MORE ACTIVITY EARLY THIS MORNING AS STORMS BACK
BUILD ACROSS NORTHERN MISSOURI. THIS LOOKS TO REMAIN A POSSIBILITY
FOR THE KSTL SITE UNTIL THE INTERSECTION POINT OF THE MCV AND 850MB
JET SHIFT EAST...EXPECT THIS TO OCCUR AROUND 10Z. OTHERWISE...MAY
SEE SOME LOW VISIBILITIES AT KSTJ AFTER THE STORMS MOVE OFF TO THE
EAST. CLEARING SKIES...LIGHT WINDS...AND ABUNDANT MOISTURE COULD
TANK THE TERMINAL IN THE IFR RANGE THROUGH SUNRISE. FARTHER
SOUTH...IN KANSAS CITY...TERMINALS SHOULD STAY IN THE VFR RANGE AS
SURFACES WIND STAY IN THE 5 TO 10 KNOT RANGE. EXPECT VFR CONDITIONS
FOR ALL TERMINALS AFTER 13Z.
CUTTER
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 4 AM WEDNESDAY FOR MOZ004-MOZ012-MOZ013-
MOZ020-MOZ021.
FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR MOZ005-MOZ006-MOZ007-
MOZ008-MOZ014-MOZ015-MOZ016-MOZ017-MOZ022-MOZ023-MOZ024-
MOZ025-MOZ030-MOZ031-MOZ032-MOZ033-MOZ039-MOZ040.
KS...NONE.Hazardous weather outlook, Jun 24, 12:54 PM CDT, 14 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1254 PM CDT TUE JUN 24 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-251745- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1238 PM CDT TUE JUN 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE EARLY MORNING THUNDERSTORMS ACROSS THE OUTLOOK AREA HAVE DIMINISHED SIGNIFICANTLY IN COVERAGE EARLY THIS AFTERNOON. HOWEVER...A WARM FRONT FROM JUST SOUTH OF KANSAS CITY TO 50 MILES SOUTH OF SEDALIA WILL LIFT SLOWLY NORTHWARD...ALLOWING A WARMER AND MORE HUMID AIRMASS TO SPREAD ACROSS THE REGION. AS SUNSHINE RETURNS TO AT LEAST SOUTHERN PORTIONS OF THE OUTLOOK AREA BY AFTERNOON...STRONG INSTABILITY WILL FOCUS RENEWED THUNDERSTORM DEVELOPMENT ALONG AND NORTH OF THIS FRONT LATE THIS AFTERNOON AND TONIGHT. THE FRONT IS EXPECTED TO MOVE NORTH TO NEAR THE INTERSTATE 70 CORRIDOR BY LATE THIS AFTERNOON AND SLOWLY RETREAT NORTH OVERNIGHT. AN APPROACHING UPPER LEVEL STORM SYSTEM WILL ALSO AID IN THE DEVELOPMENT OF SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT TO THE SOUTH OF INTERSTATE 70. SOME OF THE THUNDERSTORMS ACROSS THE OUTLOOK AREA MAY BE SEVERE THIS AFTERNOON AND TONIGHT WITH LARGE HAIL AND DAMAGING WINDS. IN ADDITION...ISOLATED TORNADOES ARE ALSO POSSIBLE IN THE VICINITY OF THE WARM FRONT. THE TORNADO THREAT IS GENERALLY ALONG AND NORTH OF INTERSTATE 70. THUNDERSTORMS WILL ALSO BE MOST NUMEROUS ALONG AND NORTH OF THE MISSOURI RIVER TONIGHT. GIVEN THE MORNING RAINFALL... THIS SETUP WILL PROVIDE FOR A THREAT OF FLASH FLOODING THIS AFTERNOON AND TONIGHT IN A CORRIDOR FROM INTERSTATE 70 TO ROUTE 36 IN NORTHERN MISSOURI. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. DISTURBED WEATHER PATTERN WILL CONTINUE THROUGH THE NEXT SEVERAL DAYS WITH REPEATED CHANCES AT THUNDERSTORMS THROUGH SATURDAY...MAINLY DURING THE NIGHTTIME AND EARLY MORNING HOURS. THUNDERSTORM CHANCES WILL BE GREATEST TOWARD THE IOWA BORDER. HEAVY RAINFALL IS GENERALLY THE MAIN CONCERN WITH ANY THUNDERSTORMS THROUGH THE PERIOD...BUT SEVERE WEATHER CANNOT BE RULED OUT... ESPECIALLY ON FRIDAY AND SATURDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...WITH THE GREATEST THREAT GENERALLY ALONG AND NORTH OF INTERSTATE 70. DB
In the hours before
Local storm report, Jun 25, 2:02 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
202 AM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 AM HEAVY RAIN LINNEUS 39.88N 93.19W
06/25/2008 M6.60 INCH LINN MO MESONET
6.60 INCHES OF RAIN MEASURED AT LINNEUS DCP SINCE 7
AM...INCLUDING 5.22 IN THE PAST 2 HOURS. RIVER STAGE UP
15 FEET IN PAST HOUR.
&&
BOOKBINDERSpecial weather statement, Jun 25, 2:15 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 215 AM CDT WED JUN 25 2008 MOZ002-003-250745- NODAWAY-WORTH- 215 AM CDT WED JUN 25 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN NODAWAY AND WORTH COUNTIES UNTIL 245 AM CDT... AT 212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF HOPKINS TO 8 MILES SOUTH OF GRANT CITY...MOVING EAST AT 21 MPH. THESE STORMS WILL BE NEAR... GRANT CITY BY 245 AM CDT. THE TOWNS OF PARNELL...SHERIDAN...WORTH...DENVER AND ALLENDALE ARE ALSO IN THE PATH OF THESE STORMS. TORRENTIAL RAIN...FREQUENT LIGHTNING...SMALL HAIL IS EXPECTED WITH THESE STORMS. CUTTER
Local storm report, Jun 25, 2:27 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
227 AM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 AM FLASH FLOOD 5 E ATLANTA 39.90N 92.39W
06/25/2008 MACON MO LAW ENFORCEMENT
HWY M 5 MILES EAST OF ATLANTA CLOSED BY MODOT DUE TO
WATER OVER THE ROAD.
&&
CUTTERLocal storm report, Jun 25, 2:48 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
248 AM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 AM FLASH FLOOD 2 W ALBANY 40.25N 94.37W
06/25/2008 GENTRY MO LAW ENFORCEMENT
US-136 CLOSED 2 MILES WEST OF ALBANY. 2 FEET OF WATER
OVER ROAD FROM EAST FORK GRAND RIVER.
&&
CUTTERLocal storm report, Jun 25, 2:58 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
258 AM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 AM FLASH FLOOD 2 SW TINA 39.52N 93.47W
06/25/2008 CARROLL MO LAW ENFORCEMENT
1 FOOT OF WATER ON HIGHWAY 65 NORTH OF M HIGHWAY.
&&
MJLocal storm report, Jun 25, 3:03 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
303 AM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 AM FLASH FLOOD 6 S JAMESPORT 39.89N 93.80W
06/25/2008 DAVIESS MO LAW ENFORCEMENT
INTERSECTION OF HWY 190 AND ROUTE V UNDER SEVERAL FEET OF
WATER.
&&
CUTTERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 9:05 PM CDT | Areal Flood Advisory | EAX | Harrison, Mercer, Putnam | 6 hr |
| Jun 24, 9:18 PM CDT | Areal Flood Advisory | EAX | Carroll, Ray | 6 hr |
| Jun 24, 9:53 PM CDT | Severe Thunderstorm Warning | EAX | Carroll | 37 min |
| Jun 24, 10:17 PM CDT | Flash Flood Warning | EAX | Carroll | 6 hr |
| Jun 24, 10:45 PM CDT | Areal Flood Advisory | EAX | Adair, Daviess, Grundy, Harrison, Linn, Livingston and 4 more | 6 hr |
| Jun 24, 10:52 PM CDT | Areal Flood Advisory | EAX | Chariton, Linn, Macon, Randolph | 6 hr |
| Jun 24, 11:11 PM CDT | Flash Flood Warning | EAX | Daviess, DeKalb, Grundy, Linn, Livingston, Sullivan | 6 hr |
| Jun 25, 12:30 AM CDT | Areal Flood Warning | EAX | Saline | 11 hr |
| Jun 25, 12:39 AM CDT | Areal Flood Advisory | EAX | DeKalb, Gentry | 5 hr |
| Jun 25, 12:44 AM CDT | Flash Flood Warning | EAX | Adair, Linn, Macon | 5 hr |
| Jun 25, 12:58 AM CDT | Flash Flood Warning | EAX | Daviess, DeKalb, Gentry, Grundy, Harrison | 5 hr |
| Jun 25, 1:45 AM CDT | Flash Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 hr |
| Jun 25, 3:29 AM CDT | Areal Flood Warning | EAX | Gentry, Grundy, Harrison, Mercer, Sullivan, Worth | 12 hr |
| Jun 25, 4:26 AM CDT | Areal Flood Warning | EAX | Carroll | 12 hr |
| Jun 25, 4:47 AM CDT | Areal Flood Warning | EAX | Adair | 12 hr |
| Jun 25, 5:02 AM CDT | Areal Flood Warning | EAX | Daviess, Grundy, Linn, Livingston, Sullivan | 12 hr |
| Jun 25, 5:45 AM CDT | Areal Flood Warning | EAX | Adair, Linn, Macon | 12 hr |
| Jun 25, 6:13 AM CDT | Areal Flood Warning | EAX | Daviess, Gentry, Grundy, Harrison | 12 hr |
| Jun 25, 6:49 AM CDT | Areal Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 10 hr |
| Jun 25, 7:27 AM CDT | Areal Flood Warning | EAX | Putnam, Schuyler | 9 hr |
| Jun 25, 8:52 AM CDT | Areal Flood Warning | EAX | Chariton, Macon, Randolph | 8 hr |
| Jun 25, 3:28 PM CDT | Areal Flood Warning | EAX | Gentry, Grundy, Harrison, Mercer, Sullivan | 63 min |
| Jun 25, 3:52 PM CDT | Areal Flood Warning | EAX | Daviess, Gentry, Grundy, Harrison, Mercer, Sullivan | 23 hr |
| Jun 25, 4:07 PM CDT | Areal Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 23 hr |
| Jun 25, 4:20 PM CDT | Areal Flood Warning | EAX | Adair, Macon, Randolph | 23 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.